Curvature properties on some three - dimensional almost contact B-metric manifolds


Накова, Галя (2004) Curvature properties on some three - dimensional almost contact B-metric manifolds Plovdiv University " Paissii Hilendarski " Scientific Works - Mathematics, Vol. 34, Book 3, 51 - 60


 
  Статия
 Almost contact manifold, B-metric, curvature tensor


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  1664
 Галя Накова

1. H. Manev, D. Mekerov, Lie groups as 3-dimensional almost contact B-metric manifolds, Journal of Geometry, Vol. 106, 2, pp 229-242, (2015)

2. Hristo Manev, Almost contact B-metric structures and the Bianchi classification of the three-dimensional Lie algebras, Annuaire Univ. Sofia Fac. Math. Inform. , ISSN: 0205-0808, vol. 102, (2015), pp 133-144.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/